Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 22, 2021, 8:33 PM CDT for Holmes County, Jackson County, Washington County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2021, 8:33 PM CDT (01:33 UTC)
- Expired
- Aug 22, 2021, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 50
Counties Holmes County, FL, Jackson County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 61 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1158 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
622
WWUS82 KTAE 230133
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
933 PM EDT Sun Aug 22 2021
ALZ069-FLZ008>013-GAZ142-155-230215-
Houston AL-Central Walton FL-Holmes FL-Inland Bay FL-Calhoun FL-
Jackson FL-Washington FL-Seminole GA-Early GA-
933 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of southeastern Houston
County in southeastern Alabama, Jackson, northeastern Bay,
northwestern Calhoun, eastern Walton, Holmes and northeastern
Washington Counties in the Panhandle of Florida, northwestern
Seminole and southwestern Early Counties in southwestern Georgia
through 1015 PM EDT/915 PM CDT/...
At 933 PM EDT/833 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Ashford to near Marianna to Chipley to 11 miles south of Geneva.
Movement was south at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cottonwood, Vernon, Bonifay, Marianna, Chipley, Graceville,
Donalsonville, Bradford, Malone, Cottondale, Greenwood, Alford,
Caryville, Wausau, Esto, Gordon, Iron City, Westville, Campbellton
and Noma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3100 8540 3122 8513 3109 8492 3107 8492
3107 8489 3102 8480 3052 8520 3047 8539
3064 8586 3068 8587 3070 8585 3070 8587
3099 8592
TIME...MOT...LOC 0133Z 341DEG 20KT 3111 8514 3083 8532 3077 8551 3088
8583
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 22, 8:18 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 22, 8:18 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 918 PM EDT Sun Aug 22 2021 .UPDATE... A line of showers and thunderstorms across southeast Alabama into southwest Georgia will continue to sink southward tonight into Florida. Isolated strong winds continue to be possible with these storms. While some weakening is expected later tonight, this line may organize some again as it reaches the coast/marine area tomorrow. Updates tonight were mainly to account for radar and hourly trends. && .PREV DISCUSSION [740 PM EDT]... .NEAR TERM [Through Monday]... Upper level trough that's been in place across the southeast US the last few days is expected to push east tonight as a large upper level ridge axis builds in from the northwest. Shower and thunderstorm chances, which have largely been confined to FL and extreme southern GA counties this afternoon will continue to remain scattered through the afternoon before rain chances decrease after sunset across most of the area. As the trough pushes east through tonight, one last shortwave will rotate in from the north and when combined with onshore flow across the northern Gulf, additional showers/storms can't be ruled out after midnight, especially across southeast AL and the Panhandle. If we get thunderstorms overnight across these areas they'll likely slowly drift south into the northern Gulf by morning with activity expected to continue through the rest of Monday morning across our coastal zones. As drier mid-level air moves in, rain chances will show a strong north to south gradient tomorrow with the highest rain chances, near 50 to 70% across our Panhandle/Big-Bend counties with only isolated chances across our northern zones in southeast Alabama and southwest Georgia. With the drier conditions moving in aloft, and lower level moisture still hanging on, temperatures will warm up and heat indices will likely climb to around 105 tomorrow with actual temperatures climbing into the low 90s. .SHORT TERM [Monday Night Through Tuesday Night]... Monday night into Tuesday the surface high pressure over the Gulf weakens and the Bermuda high shifts westward towards the area, bringing winds around to more S to SE. Upper level flow will continue to become more easterly as ridging sets up across the southern Plains and SE CONUS. Ample moisture is forecast to remain in place, leading to a continuation of daily showers and thunderstorms across the area. Gusty winds and pockets of heavy rainfall will be possible with these storms. High temperatures on Tuesday are forecast in the low to mid 90s with low temperatures in the low to mid 70s overnight. .LONG TERM [Wednesday Through Sunday]... A fairly typical summertime pattern is expected for the long term period as deep layer ridging sets up over the western Atlantic and Carolinas. This pattern keeps our region in deep layer easterly to southeasterly flow through the remainder of the period. A few disturbances rounding the base of the ridge could bring increased moisture to the area at times throughout the week, but the main impact from these should just be a potential increase in shower and thunderstorm coverage. High temperatures will generally range from the low to mid 90s each afternoon. Thursday's high temperatures are currently forecast a touch lower in the upper 80s to low 90s as one of the disturbances temporarily weakens the overhead ridging. Low temperatures are forecast in the low to mid 70s each night. .AVIATION... [Through 00Z Tuesday] Brief TSRA at ABY and DHN through 02z. Cigs lower to IFR at ABY and VLD after 08z and slowly lift to VFR by late Monday morning. Expect addt'l TSRA at ECP, TLH, and VLD beginning 15-18z and continuing into Monday evening, with lower probs at ABY and DHN. Southwest winds 5-10 kts thru the period. .MARINE... One more round of long-period swells are poised to arrive at our waters from the southwest today, increasing from 7-8 seconds to 10-11 seconds. Occasionally rough boating conditions are therefore expected in addition to a continued high risk of rip currents at local beaches. Light southerly winds and low seas then prevail late Monday through Tuesday. Easterly winds at or below 15 knots with 2-4 wave heights are forecast Wednesday and Thursday. Chances for thunderstorms exist each day. .FIRE WEATHER... With moist conditions in place the only fire weather concerns through the period will be lower dispersions across portions of the panhandle and elevated dispersions across southeast portions of the Florida Big Bend. .HYDROLOGY... Area rivers currently in flood should continue to fall over the next several days. Showers and thunderstorms are forecast each day this week, and although a few pockets of heavy rainfall will be possible, additional river flooding is not anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 75 92 75 92 74 / 30 80 30 60 30 Panama City 77 89 76 90 75 / 50 60 40 60 30 Dothan 74 93 74 92 72 / 40 40 10 50 10 Albany 75 93 75 94 74 / 40 40 10 50 20 Valdosta 75 91 73 92 73 / 40 70 20 70 30 Cross City 77 91 76 91 75 / 20 50 20 60 50 Apalachicola 78 88 77 89 76 / 30 60 40 50 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && UPDATE...Fieux NEAR TERM...Dobbs SHORT TERM...Merrifield LONG TERM...Merrifield AVIATION...LF MARINE...Merrifield FIRE WEATHER...Dobbs HYDROLOGY...Merrifield
In the hours before
Special weather statement, Aug 22, 6:31 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
731 PM EDT Sun Aug 22 2021
GAZ125>128-144>146-230015-
Worth GA-Colquitt GA-Lee GA-Baker GA-Dougherty GA-Mitchell GA-
Turner GA-
731 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of eastern Dougherty,
southwestern Turner, northeastern Mitchell, south central Lee,
northeastern Baker, northwestern Colquitt and Worth Counties through
815 PM EDT...
At 731 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Turner City to near Putney
to near Newton. Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albany, Sylvester, Putney, Leesburg, Baconton, Poulan, Doerun, East
Albany, Marine Corps Logistics Base, Turner City, Terrell, Sumner,
Sale City, Minton, Stocks, Radium Springs, Sylvester Airport,
Anderson City, Parkerville and Lester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3166 8371 3134 8375 3116 8403 3139 8442
3155 8420 3175 8414
TIME...MOT...LOC 2331Z 302DEG 17KT 3168 8407 3150 8406 3138 8431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 22, 6:35 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
635 PM CDT Sun Aug 22 2021
ALZ065-066-068-069-230015-
Dale AL-Coffee AL-Geneva AL-Houston AL-
635 PM CDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of Dale, Coffee,
northeastern Geneva and western Houston Counties through 715 PM
CDT...
At 634 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dozier to near Daleville. Movement was
southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Elba, Enterprise, Dothan, Fort Rucker, Ozark, Hartford,
Taylor, Midland City, Level Plains, Slocomb, Newton, New Brockton,
Pinckard, Lee, Malvern, Rehobeth, Clayhatchee, Grimes and Kinston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8612
3142 8542 3132 8542 3131 8540 3100 8535
3100 8538 3123 8620
TIME...MOT...LOC 2334Z 305DEG 26KT 3152 8632 3127 8563
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 22, 7:14 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
814 PM EDT Sun Aug 22 2021
GAZ127-129-145>148-159-230100-
Berrien GA-Brooks GA-Tift GA-Worth GA-Colquitt GA-Mitchell GA-
Cook GA-
814 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of Cook, Berrien,
southeastern Mitchell, northwestern Brooks, Colquitt, Tift and
southern Worth Counties through 900 PM EDT...
At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Enigma to near Norman Park to near
Camilla. Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tifton, Nashville, Moultrie, Adel, Camilla, Sparks, Enigma, Omega,
Norman Park, Lenox, Doerun, Ty Ty, Alapaha, Phillipsburg, Unionville,
Riverside, Schley, Berlin, Funston and Sale City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3123 8305 3107 8337 3100 8374 3104 8374
3104 8378 3103 8379 3104 8380 3104 8397
3130 8431 3144 8384 3157 8348 3153 8340
3148 8338 3148 8328 3141 8314 3136 8311
3133 8306 3127 8304
TIME...MOT...LOC 0013Z 304DEG 18KT 3144 8341 3127 8372 3124 8411
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 22, 7:15 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
715 PM CDT Sun Aug 22 2021
ALZ065-066-068-069-FLZ009-011-230100-
Dale AL-Coffee AL-Geneva AL-Houston AL-Holmes FL-Jackson FL-
715 PM CDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of southwestern Dale,
Coffee, Geneva, western Houston, northwestern Jackson and
northeastern Holmes Counties through 800 PM CDT...
At 715 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Pinckard to near Slocomb to
near Opp. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Elba, Cottonwood, Geneva, Enterprise, Graceville, Fort
Rucker, Dothan, Hartford, Taylor, Level Plains, Slocomb, Newton, New
Brockton, Lee, Malvern, Rehobeth, Clayhatchee, Kinston and Esto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3153 8619 3153 8616 3154 8616 3154 8614
3162 8615 3162 8612 3103 8510 3085 8553
3103 8587 3126 8620
TIME...MOT...LOC 0015Z 310DEG 27KT 3123 8557 3115 8564 3132 8617
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33-LFSpecial weather statement, Aug 22, 8:29 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
929 PM EDT Sun Aug 22 2021
GAZ127-144>146-157-158-230200-
Worth GA-Colquitt GA-Baker GA-Mitchell GA-Grady GA-Thomas GA-
929 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of north central Grady,
Mitchell, central Baker, northwestern Thomas, northwestern Colquitt
and southern Worth Counties through 1000 PM EDT...
At 929 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doerun to near Camilla to 7 miles south of
Newton. Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Moultrie, Pelham, Camilla, Norman Park, Baconton, Doerun,
Riverside, Schley, Funston, Sale City, Bridgeboro, Minton, Flint,
Anderson City, Parkerville, Cotton, South Moultrie, Lester and
Sigsbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3129 8353 3109 8386 3102 8417 3128 8447
3136 8431 3144 8393
TIME...MOT...LOC 0129Z 302DEG 17KT 3137 8396 3126 8415 3122 8435
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 22, 8:33 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
933 PM EDT Sun Aug 22 2021
ALZ069-FLZ008>013-GAZ142-155-230215-
Houston AL-Central Walton FL-Holmes FL-Inland Bay FL-Calhoun FL-
Jackson FL-Washington FL-Seminole GA-Early GA-
933 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of southeastern Houston
County in southeastern Alabama, Jackson, northeastern Bay,
northwestern Calhoun, eastern Walton, Holmes and northeastern
Washington Counties in the Panhandle of Florida, northwestern
Seminole and southwestern Early Counties in southwestern Georgia
through 1015 PM EDT/915 PM CDT/...
At 933 PM EDT/833 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Ashford to near Marianna to Chipley to 11 miles south of Geneva.
Movement was south at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cottonwood, Vernon, Bonifay, Marianna, Chipley, Graceville,
Donalsonville, Bradford, Malone, Cottondale, Greenwood, Alford,
Caryville, Wausau, Esto, Gordon, Iron City, Westville, Campbellton
and Noma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3100 8540 3122 8513 3109 8492 3107 8492
3107 8489 3102 8480 3052 8520 3047 8539
3064 8586 3068 8587 3070 8585 3070 8587
3099 8592
TIME...MOT...LOC 0133Z 341DEG 20KT 3111 8514 3083 8532 3077 8551 3088
8583
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:37 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 23 min |
| Aug 22, 8:00 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 30 min |
| Aug 22, 9:10 PM CDT | Special Weather Statement | TAE | Calhoun, Jackson, Washington | 35 min |
| Aug 22, 10:12 PM CDT | Special Weather Statement | TAE | Washington | 33 min |
| Aug 22, 10:44 PM CDT | Special Weather Statement | TAE | Bay | 31 min |
| Aug 22, 11:52 PM CDT | Special Weather Statement | TAE | Bay | 53 min |
| Aug 23, 12:43 AM CDT | Special Weather Statement | TAE | Holmes | 32 min |
| Aug 23, 2:35 AM CDT | Special Weather Statement | TAE | Washington | 40 min |
| Aug 23, 3:08 AM CDT | Special Weather Statement | TAE | Calhoun, Washington | 52 min |
| Aug 23, 3:43 AM CDT | Areal Flood Advisory | TAE | Bay, Washington | 3 hr |
| Aug 23, 3:55 AM CDT | Special Weather Statement | TAE | Bay, Calhoun | 50 min |
| Aug 23, 4:42 AM CDT | Special Weather Statement | TAE | Calhoun, Liberty | 48 min |
| Aug 23, 7:14 AM CDT | Special Weather Statement | TAE | Bay | 31 min |
| Aug 23, 7:45 AM CDT | Special Weather Statement | TAE | Gulf | 30 min |
| Aug 23, 9:22 AM CDT | Special Weather Statement | TAE | Franklin | 23 min |
| Aug 23, 10:42 AM CDT | Rip Current Statement | TAE | Bay, Gulf | 15 hr |
| Aug 23, 2:38 PM CDT | Special Weather Statement | TAE | Wakulla | 37 min |
| Aug 23, 4:37 PM CDT | Special Weather Statement | TAE | Walton | 38 min |
| Aug 23, 5:14 PM CDT | Special Weather Statement | TAE | Gadsden | 46 min |
| Aug 22, 7:14 PM CDT | Special Weather Statement | TAE | Berrien, Colquitt, Cook, Mitchell, Tift | 46 min |
| Aug 22, 8:29 PM CDT | Special Weather Statement | TAE | Colquitt, Mitchell | 31 min |
| Aug 22, 9:00 PM CDT | Special Weather Statement | TAE | Colquitt, Cook, Lowndes, Mitchell | 45 min |
| Aug 22, 9:01 PM CDT | Special Weather Statement | TAE | Clay, Quitman, Randolph | 44 min |
| Aug 22, 9:39 PM CDT | Special Weather Statement | TAE | Brooks, Colquitt, Mitchell | 51 min |
| Aug 22, 9:43 PM CDT | Special Weather Statement | TAE | Clay, Quitman, Randolph | 32 min |
| Aug 22, 9:51 PM CDT | Areal Flood Advisory | TAE | Brooks, Colquitt, Cook, Lowndes, Mitchell | 3 hr |
| Aug 22, 10:29 PM CDT | Special Weather Statement | TAE | Lowndes | 31 min |
| Aug 23, 5:24 PM CDT | Special Weather Statement | TAE | Baker, Calhoun, Dougherty, Mitchell | 66 min |
| Aug 23, 5:37 PM CDT | Special Weather Statement | TAE | Cook | 53 min |
| Aug 23, 6:24 PM CDT | Special Weather Statement | TAE | Baker, Mitchell | 66 min |
| Aug 22, 7:15 PM CDT | Special Weather Statement | TAE | Coffee, Geneva | 45 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.